# SDR AALA2020010329015

- Difficulty date: December 31, 2019
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 13,314 hours, 5,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Seat 22a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED FLASHING EMERGENCY LIGHT AT SEAT 22A. ***SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE REPLACED 22A SIDEWALL LIGHT PER AMM 33-21-00.*** (CLOSED)
